Andrea Scapellato
Andrea Scapellato
Verified email at dmi.unict.it
Title
Cited by
Cited by
Year
Commutators and generalized local Morrey spaces
VS Guliyev, MN Omarova, MA Ragusa, A Scapellato
Journal of Mathematical Analysis and Applications 457 (2), 1388-1402, 2018
522018
Mixed Morrey spaces and their applications to partial differential equations
MA Ragusa, A Scapellato
Nonlinear Analysis: Theory, Methods & Applications 151, 51-65, 2017
522017
An improved criterion for the oscillation of fourth-order differential equations
O Bazighifan, M Ruggieri, A Scapellato
Mathematics 8 (4), 610, 2020
252020
Homogeneous Herz spaces with variable exponents and regularity results
S Andrea
Electronic Journal of Qualitative Theory of Differential Equations 2018 (82 …, 2018
212018
Constant sign and nodal solutions for parametric (p, 2)-equations
NS Papageorgiou, A Scapellato
Advances in Nonlinear Analysis 9 (1), 449-478, 2020
202020
Some properties of integral operators on generalized Morrey spaces
A Scapellato
AIP Conference Proceedings 1863 (1), 510004, 2017
182017
Exact solutions for a modified Schrödinger equation
Y Benia, M Ruggieri, A Scapellato
Mathematics 7 (10), 908, 2019
172019
New perspectives in the theory of some function spaces and their applications
A Scapellato
AIP Conference Proceedings 1978 (1), 140002, 2018
172018
On some qualitative results for the solution to a Dirichlet problem in local generalized Morrey spaces
A Scapellato
AIP Conference Proceedings 1798 (1), 020138, 2017
172017
Regularity of solutions to elliptic equations on Herz spaces with variable exponents
A Scapellato
Boundary Value Problems 2019 (1), 1-9, 2019
162019
Qualitative properties of solutions of second-order neutral differential equations
O Bazighifan, M Ruggieri, SS Santra, A Scapellato
Symmetry 12 (9), 1520, 2020
152020
Nonlinear Robin problems with general potential and crossing reaction
NS Papageorgiou, A Scapellato
Rendiconti Lincei-Matematica e Applicazioni 30 (1), 1-29, 2019
142019
Existence of solution to Korteweg–de Vries equation in a non-parabolic domain
Y Benia, A Scapellato
Nonlinear Analysis 195, 111758, 2020
102020
Partial regularity of solutions to p (x)-Laplacian PDEs with discontinuous coefficients
CS Goodrich, MA Ragusa, A Scapellato
Journal of Differential Equations 268 (9), 5440-5468, 2020
82020
Preface of the Symposium “Analytical and Numerical Methods for DE with Boundary Value Problems in Applied Sciences”
M Ruggieri, A Scapellato, MP Speciale
AIP Conference Proceedings 1978 (1), 140001, 2018
72018
Preface of the “5th symposium on variational inequalities and equilibrium problems”
A Barbagallo, MA Ragusa, A Scapellato
AIP Conference Proceedings 1863 (1), 510001, 2017
72017
Concave-convex problems for the Robin p-Laplacian plus an indefinite potential
NS Papageorgiou, A Scapellato
Mathematics 8 (3), 421, 2020
62020
Positive solutions for anisotropic singular $$\varvec {(p, q)} $$(p, q)-equations
NS Papageorgiou, A Scapellato
Zeitschrift für angewandte Mathematik und Physik 71 (5), 1-16, 2020
52020
Positive solutions for -equations with superlinear reaction and a concave boundary term
N Papageorgiou, A Scapellato
Electronic Journal of Qualitative Theory of Differential Equations 2020 (4 …, 2020
52020
Operators with Gaussian kernel bounds on mixed Morrey spaces
F Anceschi, CS Goodrich, A Scapellato
Filomat 33 (16), 5219-5230, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20